# SDR USAASB03144

- Difficulty date: August 22, 2003
- Submitted: October 7, 2003
- Operation: Air carrier
- Aircraft: N590US
- Make and model: Boeing 737301
- Aircraft serial: 23935
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE FROM MCI AND GEAR RETRACTION, CREW REPORTED VIA ACARS THAT THE NOSE GEAR RED LIGHT ILLUMINATED WITH THE MAIN GEAR INDICATION NORMAL.  PER QUICK REF HANDBOOK PROCEDURES, CREW EXTENDED THE LANDING GEAR AND RECEIVED A NORMAL GEAR INDICATION OF THREE GREEN LIGHTS AND NO RED LIGHTS.  FLIGHT RETURNED TO FIELD AT MCI AND LANDED WITHOUT FURTHER INCIDENT.  (M)
